Possible reaction to Prolotherapy

Discussion in 'Fibromyalgia Main Forum' started by KayL, Jun 29, 2003.

  1. KayL

    KayL New Member

    I think I posted about this a few weeks ago, but I will recap: I have an allergy to iodine. When I had my prolotherapy the end of May, my doctor accidentally started to prep one elbow with betadine. He immediately wiped it off, but later on I had an awful bumpy, itchy rash that lasted for days. When I went to the beach that weekend, I got a rash all over my body, that was a lot like the one on my elbow. I was thinking salt water, sunscreen, then finally decided it was due to some of my meds.

    Well, I just had prolotherapy 3 days ago and I have the same rash on my elbow again, in the same spot. There was no iodine used on my skin. It's in the exact places where the injections were made, so I think it must be a reaction to the prolotherapy.

    I don't know anyone other than my doc who has personally had prolotherapy, so I don't know if this is common, but I'm going to give them a call about it tomorrow.

    If anyone else has any info or knowledge about this, please share with me!

    Karen
  2. Shirl

    Shirl New Member

    Can't help, but replied so that your post will be at the top of the page for tomorrow and hopefully someone can answer your question.

    Shalom, Shirl
  3. KayL

    KayL New Member

    to both of you. Dogdazed, I just emailed you my email addy's both at home and at work. I'm at work now, but will probably be leaving soon. If your friend wants to email me, it's best to send it to both email addys, that's the best chance of me getting it.

    I was at my PCP this morning, but the weather here is AWFUL from Tropical Storm Bill, and I couldn't hang around to try and catch my osteo between patients.

    The rash is better this morning, but if it follows last month's pattern, it will get worse again before it's all over.

    Karen